Root n consistent density estimators for sums of independent random variables
By Anton Schick *, Wolfgang Wefelmeyer. 2004
53 citations recorded by the source corpus.
Subfields: Artificial Intelligence, Management Science and Operations Research, Statistics and Probability
View Paper: https://www.semanticscholar.org/paper/3d8f85ff3dafac4e16b9a3080757d4e9bae60f93
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Artificial Intelligence
- I. Castillo
- Richard Nickl
- Kolyan Ray
- Judith Rousseau
- A. van der Vaart
- Botond Szab'o
- Subhashis Ghosal
- Stéphanie van der Pas
In Management Science and Operations Research
In Statistics and Probability
- I. Castillo
- Richard Nickl
- Kolyan Ray
- Judith Rousseau
- Evarist Gin'e
- A. van der Vaart
- Subhashis Ghosal
- Botond Szab'o
Citations in the corpus
- Nonparametric Bernstein–von Mises theorems in Gaussian white noise (2012, background): “The related problem in density estimation was studied in the papers [15, 20, 30, 31, 33], where it is shown that f ∗ f can be estimated at the 1/√n-rate even when this is impossible for f .”
- On local U-statistic processes and the estimation of densities of functions of several sample variables (2007, unknown): “22 27 v1 [ m at h. ST ] 1 6 A ug 2 00 7 The Annals of Statistics 2007, Vol. 35, No. 3, 1105–1145 DOI: 10.1214/009053607000000154 c© Institute of Mathematical Statistics, 2007”
- Donsker-type theorems for nonparametric maximum likelihood estimators (2007, result): “Similar results have recently been obtained by [13,30] for kernel density estimators.”